Denominators of Egyptian fractions

M. N. Bleicher, P. Erdős

Research output: Contribution to journalArticle

14 Citations (Scopus)
Original languageEnglish
Pages (from-to)157-168
Number of pages12
JournalJournal of Number Theory
Volume8
Issue number2
DOIs
Publication statusPublished - 1976

Fingerprint

Denominator

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Denominators of Egyptian fractions. / Bleicher, M. N.; Erdős, P.

In: Journal of Number Theory, Vol. 8, No. 2, 1976, p. 157-168.

Research output: Contribution to journalArticle

Bleicher, M. N. ; Erdős, P. / Denominators of Egyptian fractions. In: Journal of Number Theory. 1976 ; Vol. 8, No. 2. pp. 157-168.
@article{8dc667add5cd4783bef6b19d1ce5bdca,
title = "Denominators of Egyptian fractions",
author = "Bleicher, {M. N.} and P. Erdős",
year = "1976",
doi = "10.1016/0022-314X(76)90098-6",
language = "English",
volume = "8",
pages = "157--168",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Denominators of Egyptian fractions

AU - Bleicher, M. N.

AU - Erdős, P.

PY - 1976

Y1 - 1976

UR - http://www.scopus.com/inward/record.url?scp=0000535180&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000535180&partnerID=8YFLogxK

U2 - 10.1016/0022-314X(76)90098-6

DO - 10.1016/0022-314X(76)90098-6

M3 - Article

AN - SCOPUS:0000535180

VL - 8

SP - 157

EP - 168

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 2

ER -